# SDR DALA1137310928

- Difficulty date: May 29, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 60,741 hours, 46,263 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part serial: P80522
- Condition: Leaking
- Location: Apu
- Part time: 18,888 hours, 36,527 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THERE WAS A PACK ODOR, PACKS FULL COLD.  FLIGHT ATTENDANTS REPORTED SMOKE DETECTORS IN LAVATORY SOUNDING.  FLIGHT CREW WENT TO MANUAL ON PACKS AND SELECTED A WARMER SETTING.  SMELL AND ALARMS CEASED IN ABOUT 2-3 MINUTES.  OK REST OF FLIGHT.  MAINTENANCE FOUND APU OIL LEAK AT LOP SWITCH.  MAINTENANCE REPAIRED SAME.  APU LEAK CHECK GOOD.  APU INLET AREAS CLEANED AND PACK BURNOUT/OPN 5089 PERFORMED.  MAINTENANCE ALSO REPLACED BOTH WATER SEPARATOR BAGS.
